JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE PRESSURE OF CONTINUOUS TRANSFORMATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE PRESSURE OF CONTINUOUS TRANSFORMATIONS
Han, Ki-Duk; Lee, Kyung-Bok; Park, Jong-Suh;
  PDF(new window)
 Abstract
The purpose of the paper is to correct erroneous proofs of two theorems of Walters ([1]) about the pressure of continuous transformations.
 Keywords
pressure;separated sets;spanning sets;
 Language
English
 Cited by
 References
1.
P. Walters, A variational principle for the pressure of continuous transformations, Amer. J. Math. 97 (1976), no. 4, 937–971